Designs, Codes and Cryptography

, Volume 65, Issue 1, pp 1–3

Preface: Geometric and algebraic combinatorics

Open Access

DOI: 10.1007/s10623-012-9701-7

Cite this article as:
van Dam, E.R. & Haemers, W.H. Des. Codes Cryptogr. (2012) 65: 1. doi:10.1007/s10623-012-9701-7
Download to read the full article text

Copyright information

© The Author(s) 2012

Authors and Affiliations

  1. 1.Department of Econometrics and Operations ResearchTilburg UniversityTilburgThe Netherlands

Personalised recommendations